# SDR HALA20250121002

- Difficulty date: January 19, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 29,586 hours, 45,775 cycles
- Engine: Rroyce BR700715A130
- Engine time: 34,128 hours, 53,233 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66180
- Part serial: K0143A
- Condition: Faulted
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BTB "HYD L PUMP FIL" AFTER ENG START . PERFORMED FAULT ISOLATION PROCEDURE 29-10 TASK 801, UP TO ND INCLUDING STEP 801. F. (3) 01/19/2025. REMOVED AND REPLACED #1 ENG ENGINE DRIVEN HYDRAULIC PUMP PER AMM 29-11-01/401. OPS CHECK GOOD. LEAK CHECK GOOD. NO FAULTS NOTES. OK FOR SERVICE.
